# SDR DALA2025072105461

- Difficulty date: July 17, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 74,864 hours, 28,567 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1090403) AFT CABIN FLOOR STRUCTURE HAS CORROSION ON UPPEER SURFACE, STA 947 LBL 52. ACCOMPLISHED MAIN CABIN FLOOR BEAM REPAIR AT STA 947 FROM RBL 9'' TO RBL 60'' IAW B 737 SRM 53-70-51-2R-5.
